Notification:
We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

A trace inequality for matrix product

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Lasserre, J.B. ; Lab. d''Autom. et d''Anal. des Syst., CNRS, Toulouse, France

We extend to arbitrary Hermitian matrices, a well-known trace inequality for positive semidefinite matrices. When using this result for the product of two matrices when only one is Hermitian, we improve a recent trace inequality given by Fanf et al. (1994)

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 8 )